# SDR CALA2025060605334

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N8328U54
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR LWR SILL FR740 / RBL64.40 FLO OR SUPPORT HAS CORROSION AS MARKED. ESFR COMPLETED.  REMOVED FLOOR SUPPORT WITH CORROSION AND REPLACED IT WITH A NEW ONE IAW B757-300 SRM 51-40-02 AND SRM 51-40-05. WC #: 127616 REPLACED AT PNS.
